Tamoxifen and facial hair
I so get it about the old-lady-before-my-time thing. The risk of blood clots, including stroke and pulmonary embolism, is about I'm in the same club too! I am 45 so I figured it was that I am getting older, but now I am thinking that maybe it is the tamoxifen. I Googled "will tamoxifen cause dry skin" and I got my answers and more. I have all the side effects, had chemo, radio and now the tamoxi.
facial hair after chemo
You know how sometimes we can get a symptom and then automatically wonder if it's back or something else is wrong with us?! What about the libido -- does that come back or is there any help. Drug information contained herein may be time sensitive. By the way, I'm pretty new around here - not even a week yet. Kind regards, Susan P. You can find out whether you're a healthy weight by calculating your body mass index BMI , which is a measurement of your weight in relation to your height. You may need to take a potassium supplement to resolve the muscle cramps.
Tamoxifen (Nolvadex) - Side Effects, Dosage, Interactions - Drugs
Still waiting for it to grow in. Thank you--wish I'd found you 5 years ago. The tamoxofin may be sucking me dry, but it's also making me sweat. Anti-depressants and hot flashes and lack of sleep do, but I am still functional. Have been off Tamoxifen for 7 weeks and have just had pelvic ultrasound that revealed thickened endometrium and cysts on uterus. Does anyone else suffer from these symptoms? Have been on Tamoxifen since July and am just about at the end of my tether.
It would be best to consult with your physician to determine if other dietary precautions need to be considered while taking this medication. Krazy Kodachromes Series updated regularly - Approach image questions on exams and practice with hours of discourse and differentials with GW School of Medicine faculty. If you experience any of the following symptoms during or after your treatment, call your doctor immediately: Cari Milroy Total Posts: E-Mail me at ydog3 comcast.